Alert archive / Kansas / River Flood Warnings in 2010
River Flood Warning 2, NWS Dodge City, KS
NWS Dodge City, KS issued this river flood warning at Jun 13, 2010, 2:14 PM CDT for Hodgeman County, Pawnee County, Kansas. It took effect at Jun 14, 2010, 1:45 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2010, 2:14 PM CDT (19:14 UTC)
- In effect from
- Jun 14, 2010, 1:45 PM CDT
- Expired
- Jun 16, 2010, 4:36 AM CDT
- In force
- 39 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- Minor
Counties Hodgeman County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 54 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buckner Creek near Burdett (BETK1).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07141175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
420 WGUS43 KDDC 131914 FLWDDC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 214 PM CDT SUN JUN 13 2010 ...THE NATIONAL WEATHER SERVICE IN DODGE CITY, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KANSAS... THE BUCKNER CREEK NEAR BURDETT AFFECTING HODGEMAN AND PAWNEE COUNTIES. .VERY HEAVY RAINFALL FROM LAST NIGHT COMBINDED WITH THE RAIN EXPECTED LATER TONIGHT WILL RESULT IN BUCKNER CREEK NEAR BURDETT TO RISE ABOVE FLOOD STATE BY MONDAY AFTERNOON AND THEN CONTINUE TO RISE TO NEAR 18.9 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS... DO NOT DRIVE THROUGH FLOWING WATER OR GO AROUND BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. CONTINUE TO MONITOR NOAA ALL HAZARDS RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=DDC (LOWERCASE) FOR ADDITIONAL HYDROLOGIC INFORMATION. THE NEXT STATEMENT WILL BE ISSUED ***TIME OF NEXT ISSUANCE*** && KSC083-145-140714- /O.NEW.KDDC.FL.W.0002.100614T1845Z-100616T0936Z/ /BETK1.1.ER.100614T1845Z.100615T1200Z.100616T0336Z.UU/ 214 PM CDT SUN JUN 13 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY, KS HAS ISSUED A * FLOOD WARNING FOR THE BUCKNER CREEK NEAR BURDETT. * FROM MONDAY AFTERNOON TO LATE TUESDAY NIGHT. * AT 1:30 PM SUNDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.9 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 19.0 FEET...PREPARE FOR FIRST TERRACE OVERFLOWS UP TO 3 FEET ALONG THE BANKS OF THE BUCKNER CREEK. MOVE LIVESTOCK AWAY FROM THE MAIN CHANNEL. THE CREEKSIDE CEMETERY ROAD ALONG BUCKNER CREEK NORTH OF GRAY WILL BECOM FLOODED AT A STAGE OF 19 FEET. THE CITIES OF JETOMRE AND HANSTON ARE NOT IN ANY IMMEDIATE DANGER FROM THIS FORECASTED RISE ALONG BUCKNER CREEK. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0 FEET ON OCT 27 1997. $$
4 follow-up statements
776 WGUS43 KDDC 131934 CCA FLWDDC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING ...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 214 PM CDT SUN JUN 13 2010 ...THE NATIONAL WEATHER SERVICE IN DODGE CITY, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KANSAS... THE BUCKNER CREEK NEAR BURDETT AFFECTING HODGEMAN AND PAWNEE COUNTIES. .VERY HEAVY RAINFALL FROM LAST NIGHT COMBINDED WITH THE RAIN EXPECTED LATER TONIGHT WILL RESULT IN BUCKNER CREEK NEAR BURDETT TO RISE ABOVE FLOOD STATE BY MONDAY AFTERNOON AND THEN CONTINUE TO RISE TO NEAR 18.9 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS... DO NOT DRIVE THROUGH FLOWING WATER OR GO AROUND BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. CONTINUE TO MONITOR NOAA ALL HAZARDS RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=DDC (LOWERCASE) FOR ADDITIONAL HYDROLOGIC INFORMATION. THE NEXT STATEMENT WILL BE ISSUED EARLY MONDAY MORNING. && KSC083-145-140714- /O.NEW.KDDC.FL.W.0002.100614T1845Z-100616T0936Z/ /BETK1.1.ER.100614T1845Z.100615T1200Z.100616T0336Z.UU/ 214 PM CDT SUN JUN 13 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY, KS HAS ISSUED A * FLOOD WARNING FOR THE BUCKNER CREEK NEAR BURDETT. * FROM MONDAY AFTERNOON TO LATE TUESDAY NIGHT. * AT 1:30 PM SUNDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.9 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 19.0 FEET...PREPARE FOR FIRST TERRACE OVERFLOWS UP TO 3 FEET ALONG THE BANKS OF THE BUCKNER CREEK. MOVE LIVESTOCK AWAY FROM THE MAIN CHANNEL. THE CREEKSIDE CEMETERY ROAD ALONG BUCKNER CREEK NORTH OF GRAY WILL BECOM FLOODED AT A STAGE OF 19 FEET. THE CITIES OF JETOMRE AND HANSTON ARE NOT IN ANY IMMEDIATE DANGER FROM THIS FORECASTED RISE ALONG BUCKNER CREEK. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0 FEET ON OCT 27 1997. $$
447 WGUS83 KDDC 140111 FLSDDC KSC083-145-141311- FLOOD STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 811 PM CDT SUN JUN 13 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS.. THE BUCKNER CREEK NEAR BURDETT AFFECTING HODGEMAN AND PAWNEE COUNTIES. (OPTIONAL) GENERAL HYDROMETEOROLOGICAL SYNOPSIS . (INSERT BASIS SECTION HERE, AND BEGIN SECTION WITH A "." DOT) IF YOU CHOOSE NOT TO USE THIS SECTION...REMEMBER - DON'T DELETE THE LEADING DOT IF YOU STILL INCLUDE THE CALL-TO-ACTIONS STATEMENTS!!! PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE THROUGH FLOWING WATER OR GO AROUND BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. CONTINUE TO MONITOR NOAA ALL HAZARDS RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=DDC (LOWERCASE) FOR ADDITIONAL HYDROLOGIC INFORMATION. THE NEXT STATEMENT WILL BE ISSUED ***TIME OF NEXT ISSUANCE*** && KSC083-145-141311- /O.CON.KDDC.FL.W.0002.100614T1845Z-100616T0936Z/ /BETK1.1.ER.100614T1845Z.100615T1200Z.100616T0336Z.UU/ 811 PM CDT SUN JUN 13 2010 THE FLOOD WARNING CONTINUES FOR THE BUCKNER CREEK NEAR BURDETT. * FROM MONDAY AFTERNOON TO LATE TUESDAY NIGHT. * AT 7:30 PM SUNDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.9 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 19.0 FEET...PREPARE FOR FIRST TERRACE OVERFLOWS UP TO 3 FEET ALONG THE BANKS OF THE BUCKNER CREEK. MOVE LIVESTOCK AWAY FROM THE MAIN CHANNEL. THE CREEKSIDE CEMETERY ROAD ALONG BUCKNER CREEK NORTH OF GRAY WILL BECOM FLOODED AT A STAGE OF 19 FEET. THE CITIES OF JETOMRE AND HANSTON ARE NOT IN ANY IMMEDIATE DANGER FROM THIS FORECASTED RISE ALONG BUCKNER CREEK. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0 FEET ON OCT 27 1997. $$
072 WGUS83 KDDC 140631 FLSDDC KSC083-145-141831- FLOOD STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 131 AM CDT MON JUN 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS.. THE BUCKNER CREEK NEAR BURDETT AFFECTING HODGEMAN AND PAWNEE COUNTIES. .HEAVY RAINS OVER THE WEEKEND HAS RESULTED IN EXCESSIVE RUNOFF INTO CREEKS AND STREAMS. CREEKS WILL CONTINUE TO RISE THROUGH MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE THROUGH FLOWING WATER OR GO AROUND BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=DDC (LOWERCASE) FOR ADDITIONAL HYDROLOGIC INFORMATION. THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING. && KSC083-145-141831- /O.CON.KDDC.FL.W.0002.100614T1845Z-100616T0936Z/ /BETK1.1.ER.100614T1845Z.100615T1200Z.100616T0336Z.UU/ 131 AM CDT MON JUN 14 2010 THE FLOOD WARNING CONTINUES FOR THE BUCKNER CREEK NEAR BURDETT. * FROM THIS AFTERNOON TO LATE TUESDAY NIGHT. * AT 12:30 AM MONDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING. * IMPACT...AT 19.0 FEET...PREPARE FOR FIRST TERRACE OVERFLOWS UP TO 3 FEET ALONG THE BANKS OF THE BUCKNER CREEK. MOVE LIVESTOCK AWAY FROM THE MAIN CHANNEL. THE CREEKSIDE CEMETERY ROAD ALONG BUCKNER CREEK NORTH OF GRAY WILL BECOM FLOODED AT A STAGE OF 19 FEET. THE CITIES OF JETMORE AND HANSTON ARE NOT IN ANY IMMEDIATE DANGER FROM THIS FORECASTED RISE ALONG BUCKNER CREEK. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0 FEET ON OCT 27 1997. $$
855 WGUS83 KDDC 141634 FLSDDC KSC083-145-150434- FLOOD STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1134 AM CDT MON JUN 14 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KANSAS... THE BUCKNER CREEK NEAR BURDETT AFFECTING HODGEMAN AND PAWNEE COUNTIES. .HEAVY RAINS OVER THE WEEKEND HAVE RESULTED IN EXCESSIVE RUNOFF INTO CREEKS AND STREAMS. SINCE THEN THE HEAVY RAINS HAVE MOVED EAST OF THE AREA AND THE RIVERS ARE NEARING CREST STAGE OR FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE THROUGH FLOWING WATER OR GO AROUND BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. CONTINUE TO MONITOR NOAA ALL HAZARDS RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=DDC (LOWERCASE) FOR ADDITIONAL HYDROLOGIC INFORMATION. THE NEXT STATEMENT WILL BE ISSUED ***TIME OF NEXT ISSUANCE*** && KSC083-145-141704- /O.CAN.KDDC.FL.W.0002.000000T0000Z-100616T0936Z/ /BETK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1134 AM CDT MON JUN 14 2010 THE FLOOD WARNING IS CANCELLED FOR THE BUCKNER CREEK NEAR BURDETT. * AT 10:30 AM MONDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET TOMORROW EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...EXPECT MINOR FIRST TERRACE OVERFLOWS ALONG BOTH BANKS OF THE BUCKNER CREEK. FOR SAFETY, MOVE LIVESTOCK AWAY FROM THE IMMEDIATE VICINITY OF THE CREEK. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.0 FEET ON JUN 1 2001. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this river flood warning went out at Jun 13, 3:31 AM CDT, 10 hours 43 minutes earlier.
Area forecast discussion, Jun 13, 3:31 AM CDT, 10 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 331 AM CDT SUN JUN 13 2010 .DISCUSSION... DAYS 1-2... SIGNIFICANT CONVECTIVE PRECIPITATION EVENT WAS UNDERWAY DURING THE OVERNIGHT HOURS ACROSS PORTIONS OF THE DDC FA. AT 0800 UTC...THERE WERE THREE DISTINCT SMALL MCS'S THAT MADE UP THE LARGER SCALE CONVECTIVE EVENT. THE EASTERN MCS WAS EXITING EASTERN DDC FA AND WAS CENTERED BETWEEN GREAT BEND AND WICHITA. ANOTHER SMALL MCS EXTENDED FROM NORTHEAST OF DODGE CITY SOUTH TO NEAR BUFFALO, OK...AND A NEWLY FORMED MCS QUICK ON THE HEELS OF THE 2ND ONE WAS MOVING INTO FAR SOUTHWEST KANSAS. THE SYNOPTIC FRONT AT THE SURFACE WAS FROM ROUGHLY THE WEST-CENTRAL TEXAS PANHANDLE THROUGH THE EASTERN OKLAHOMA PANHANDLE...TO FAR SOUTH-CENTRAL KANSAS. GIVEN ALL THE CONVECTIVE ACTIVITY, IT WAS BECOMING INCREASINGLY DIFFICULT TO FIND THE FRONT. THE MAIN UPPER SYSTEM RESPONSIBLE FOR ALL OF THIS CONVECTION WAS STILL WELL TO THE SOUTHWEST OF THE DDC FA...CENTERED OVER SOUTHEASTERN UTAH. H25 JET STREAK OF ABOUT 80-100 KNOTS WILL EXTEND FROM THE NEBRASKA PANHANDLE THROUGH CENTRAL/EASTERN COLORADO TO WEST-CENTRAL NEW MEXICO BY LATE THIS AFTERNOON...WITH SOUTHWEST KANSAS IN THE RIGHT ENTRANCE REGION OF THIS JET STREAK. PRETTY MUCH ALL OF THE MODELS SUGGEST THAT LOW LEVEL FRONTOGENESIS FORCING WILL BECOME RE-ESTABLISHED ACROSS WEST CENTRAL OR SOUTHWEST KANSAS BY AFTERNOON...ONCE THE CURRENT NOCTURNAL CONVECTIVE EVENT WANES...WHICH IT SHOULD AS LOW LEVEL JET VEERS DURING THE 10-15Z TIME FRAME THIS MORNING. THERE ARE CHALLENGES IN THE FORECAST FOR HIGH TEMPERATURES TODAY WITH THE SYNOPTIC BAROCLINIC ZONE ACROSS WESTERN KANSAS. FAR NORTHWEST COUNTIES WILL LIKELY REMAIN IN THE 70 TO 73F RANGE WHILE SOUTH CENTRAL KANSAS COUNTIES HIT THE 90 TO 92F RANGE. THUNDERSTORMS WILL REDEVELOP DURING THE MID-LATE AFTERNOON HOURS IN THE ZONE OF STRONGEST SURFACE FRONTOGENESIS, WHICH MESOSCALE MODELS (NAM12, HRRR, RUC13) SUGGEST WILL BE ACROSS WESTERN OR CENTRAL DDC FA. THE GREATEST THREAT FOR SEVERE WX WILL BE ALONG AND EAST OF THE BEST FRONTOGENETIC FORCING. WILL GENERALLY FOLLOW THE SPC GUIDANCE FOR TODAYS SEVERE WEATHER THREAT WITH GREATEST HAIL AND TORNADO POTENTIAL ACROSS SOUTHERN AND EASTERN FORECAST AREA. GIVEN THE AMOUNT OF RAIN THAT HAS FALLEN ALREADY ACROSS MUCH OF THE CENTRAL/EASTERN DDC FA...AND WITH MORE ON THE WAY FOR THESE SAME GENERAL AREAS...WILL BE EXTENDING THE AREAL FLOOD WATCH IN TIME (THROUGH 06Z MONDAY) AND ALSO ADD A FEW MORE COUNTIES (KIOWA, PRATT, STAFFORD). AN ADDITIONAL 1 TO 3 INCHES CAN BE EXPECTED THROUGH LATE TONIGHT. AS THE UPPER WAVE FINALLY WEAKENS AND LIFTS OUT INTO THE MIDWEST REGION...WILL SEE BROAD SURFACE HIGH PRESSURE BEGIN TO INFLUENCE WESTERN KANSAS WITH PREVAILING NORTHEASTERLY FLOW. ALL THE LOW LEVEL FRONTOGENESIS SHOULD BE FAR ENOUGH SOUTH SUCH THAT PRECIPITATION CHANCES ACROSS THE DDC FA ARE SUBSTANTIALLY REDUCED. HAVE LOWERED POPS AS A RESULT FOR MONDAY AND MONDAY NIGHT TO AROUND 12 TO 15 PERCENT...EXCEPT FOR THE FAR SOUTHEAST DDC FA COUNTIES. -UMSCHEID DAYS 3-7... A MUCH DRIER FORECAST IS EXPECTED DURING THE MEDIUM RANGE STARTING BY TUESDAY AND LASTING THROUGH THE WEEKEND. THE OVERALL SYNOPTIC PATTERN EVOLVES INTO A SHORTWAVE RIDGE WHILE AN UPPER TROUGH SHIFTS THROUGH THE WESTERN CONUS INTO THE UPPER PLAINS BY MID TO LATE WEEK, WHICH WOULD TEND TO KEEP ANY ORGANIZED CONVECTION PATTERNS RELEGATED TO MID LEVEL FORCING OVER THE NORTHERN PLAINS. WHILE AN UPPER JET LIFTS NORTHWARD ACROSS THE NORTHERN PLAINS, THE RIGHT ENTRANCE REGION OF THE JET, AS WELL AS THE SOUTHERN PERIPHERY OF A LOW LEVEL BAROCLINIC ZONE/FRONTAL BOUNDARY WILL BE POSITIONED NEAR NORTHERN KANSAS BY THURSDAY NIGHT OR FRIDAY. THIS MIGHT SUPPORT SOME LOW POPS ACROSS OUR NORTHERN COUNTIES. TEMPERATURES SHOULD REBOUND AGAIN, BUT CERTAINLY NOT BE AS WARM AS WE EXPERIENCED DURING THE MIDDLE PART OF LAST WEEK. NEAR 90 DEGREES IS GOOD APPROXIMATION UNTIL FRIDAY WHEN WARMER AIR SOUTH OF THE BAROCLINIC ZONE APPROACHING 100 DEGREES MIGHT BE POSSIBLE AS DRIER AIR ADVECTS EASTWARD. && .AVIATION... VERY HIGH PRECIPITABLE WATER VALUES AND LOW LEVEL CONVERGENCE WILL MEAN A CONTINUATION OF WEAL MCS MAINTENANCE ACROSS THE SOUTHERN SECTIONS OF THE FORECAST AREA THIS MORNING. CONVECTIVE TRENDS WILL NEED TO BE MONITORED FOR ANY PREVAILING TSRA, BUT AT LEAST AT KDDC, VCTS WILL LIKELY BE REQUIRED THROUGH 14 OR 15 UTC, WHILE GCK AND HYS ARE FARTHER BEING THE SURFACE FRONT. IN THE ABSENCE OF CONVECTION , THERE WILL BE A LACK OF CEILINGS, WHILE ANOTHER ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE AGAIN EXPECTED BY LATE THIS AFTERNOON AND THIS EVENING, WHICH MAY AFFECT ALL THREE TERMINALS ONCE AGAIN. && .PRELIMINARY POINT TEMPS/POPS... DDC 84 59 77 58 / 80 80 20 20 GCK 79 55 74 56 / 70 50 20 10 EHA 80 56 74 59 / 60 50 10 10 LBL 83 58 75 59 / 70 60 20 20 HYS 82 57 73 56 / 70 70 20 10 P28 91 70 82 65 / 70 80 40 20 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ031-045-046-064>066- 076>081-086>090. && FN25/33/33
Hazardous weather outlook, Jun 13, 12:20 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1220 PM CDT SUN JUN 13 2010 KSZ030-031-043>046-061>066-074>081-084>090-141730- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1220 PM CDT SUN JUN 13 2010 /1120 AM MDT SUN JUN 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHWEST KANSAS THROUGH EARLY AFTERNOON. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY LATER THIS AFTERNOON THROUGH THIS EVENING...SOME OF WHICH MAY BE SEVERE. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND HEAVY RAIN...BUT ISOLATED TORNADOES CANNOT BE RULED OUT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT. WHILE SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...THE MAIN THREAT WILL BE FLOODING AS ADDITIONAL HEAVY RAIN FALLS OVER ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC WRIGHT
In the hours before
Local storm report, Jun 13, 8:29 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 AM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 E FRIZELL 38.18N 99.10W
06/13/2010 M5.80 INCH PAWNEE KS TRAINED SPOTTER
THIS WAS THE TOTAL RAINFALL SINCE LATE YESTERDAY
AFTERNOON THROUGH 8 AM THIS MORNING.
&&
LEELocal storm report, Jun 13, 8:39 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 AM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLOOD BURDETT 38.19N 99.53W
06/13/2010 PAWNEE KS LAW ENFORCEMENT
SOME WATER COVERING COUNTY ROADS IN THE BURDETT AREA AND
WERE IMPASSABLE. BLACK TOP ROADS WERE OKAY, ALTHOUGH THE
DITCHES WERE FULL.
&&
LEELocal storm report, Jun 13, 9:14 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 AM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD SE MULLINVILLE 37.58N 99.47W
06/13/2010 KIOWA KS TRAINED SPOTTER
WATER HAS WASHED OVER HIGHWAY 54 JUST EAST OF
MULLINVILLE. TRAFFIC IS BEING RE-ROUTED THROUGH TOWN ONTO
HIGHWAY 400.
0906 AM FLOOD MULLINVILLE 37.59N 99.47W
06/13/2010 KIOWA KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 54 EAST OF
MULLINVILLE AT MILEPOST 98. PUBLIC REPORT RELAYED THROUGH
LAW ENFORCEMENT INDICATES WATER TO BE 1 TO 1.5 FEET DEEP.
TRAFFIC IS BEING REDIRECTED ONTO HIGHWAY 400.
&&
WRIGHTLocal storm report, Jun 13, 9:29 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 AM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM FLOOD 2 WNW GRAY 38.16N 99.66W
06/13/2010 HODGEMAN KS LAW ENFORCEMENT
COUNTY ROAD 230 JUST NORTH OF HIGHWAY 156 HAD ABOUT A 200
YARD STRETCH OF WATER COVERING IT. THE ROAD WAS CLOSED.
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:17 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 20 min |
| Jun 12, 7:29 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| Jun 12, 8:35 PM CDT | Special Weather Statement | DDC | Edwards | 40 min |
| Jun 13, 2:16 AM CDT | Areal Flood Advisory | DDC | Ford | 3 hr |
| Jun 13, 5:39 AM CDT | Special Weather Statement | DDC | Gray | 51 min |
| Jun 13, 9:06 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 12 hr |
| Jun 13, 9:18 AM CDT | Areal Flood Warning | DDC | Clark, Edwards, Ford, Kiowa | 12 hr |
| Jun 13, 9:35 AM CDT | Areal Flood Warning | DDC | Pratt, Stafford | 12 hr |
| Jun 13, 3:17 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| Jun 13, 3:32 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 43 min |
| Jun 13, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 47 min |
| Jun 13, 5:41 PM CDT | Areal Flood Warning | DDC | Pratt | 5 hr |
| Jun 13, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 39 min |
| Jun 13, 6:30 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 45 min |
| Jun 13, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 47 min |
Nearby
River Flood Warnings in Kansas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.